Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Affected by symptoms of Tuberculosis. What does ESR suggest? year ago i affected by symptums of Tuberculosis ....then i got treatment from that time my ESR was 64 and in X RAY doctor found the waste in right lung ....he diagnosed it AS TB...I got treatment for eight my ESR is 09.....but there are some signs in my right still there is TB in me?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through your history it seems that you suffered Tuberculosis which is treated for 8 months this duration of treatment should completely Tuberculosis. Your doctor will examine clinically and X ray will show improvement and may show some fibrosis as it heals.
This fibrosis may give some signs in lungs.
There may not be active TB in lung now , you should confirm with treating Physician.
Take care of your Nutrition,
Good Luck to you
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor